# SDR DXTA2022110473280

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 3,270 hours, 2,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: SFO AIRPORT LEFT MAIN GEAR RETRACTION GOT EICAS: GEAR DISAGREE L.  ALSO YELLOW "DN" GEAR INDICATION LEFT MAIN.  RAN QRH AND GOT GOOD 3 GREEN.  LANDED NORMALLY.  RETRIEVED PARTS FROM FBO. ACCOMPLISHED INCOMING PART CHECK, PART CHECK GOOD. ARRIVED AT AC. PREPPED AC AND JACKED AC AS REQUIRED. REMOVED WBA-MLG UPLOCK SWITCH  DUE TO INTERNAL FAILURE.  INSTALLED NEW WBA-MLG UPLOCK SWITCH  AS REQUIRED. PERFORMED AND FOUND OPERATIONAL TEST SATISFACTORY. DOWN JACKED AC AS REQUIRED. ITEM NO LONGER STANDS. WORK DONE IAW AMM 32-30-15 & 32-32-25.
